# SDR ASOA201807237136

- Difficulty date: June 25, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 37,977 hours, 29,576 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK, A BUCKLE WAS FOUND AT FRAME 3, FORWARD OF THE BATTERY DOOR AS A RESULT OF INSPECTION.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER REPAIR IN ACCORDANCE WITH ETD 2018-145-072142.
